- Associated Press - Friday, October 20, 2017

FORT WAYNE, Ind. (AP) - Authorities say two students at a Fort Wayne high school had to be revived with an overdose antidote after they and a third student became ill at the school from taking an unknown medication.

Fort Wayne police Capt. Kevin Hunter said one student was in critical condition after being taken from North Side High School on Thursday, but all three were expected to survive.

Police reports say medics administered Narcan to two students who became unresponsive.

North Side Principal David West sent a letter to parents saying the students took an unknown pill. West said investigators were able to determine the source of the pills, but that information wasn’t immediately released.

Copyright © 2018 The Washington Times, LLC.

The Washington Times Comment Policy

The Washington Times is switching its third-party commenting system from Disqus to Spot.IM. You will need to either create an account with Spot.im or if you wish to use your Disqus account look under the Conversation for the link "Have a Disqus Account?". Please read our Comment Policy before commenting.

 

Click to Read More

Click to Hide